| Model Number |
816571 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the roller pump was exchanged with a sucker pump, but the buttons were not responding.The team was able to turn the pump on with the central control monitor (ccm) controls.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) replaced the roller pump display.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Corrected block: b3.Updated blocks: d9 and h6.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.